December 28, 1999Schwarz Pharma
Mfg Recalls LevsinÆ Injection
Seymour, IN (SafetyAlerts) - The Food and Drug
Administration (FDA) today reported that Schwarz Pharma Mfg, Inc. is recalling LevsinÆ
Injection, made by Taylor Pharmaceuticals because the product was found to be subpotent
(18 month stability testing).
This ongoing Class III recall was initiated
by the company by telephone between by letter on October 28, 1999. This is the first
public notice issued by the FDA.
The LevsinÆ Injection (hyoscyamine
sulfate), 0.5mg per mL, 1 mL ampuls, is a prescription intended for use for
gastrointestinal disorders, diagnostic procedures, and anesthesia. (NDC #0091-1536-05) The
recalled product bears lot numbers 35281 and 35282 EXP 9/00. Over 9,200 cartons were
distributed nationwide and in Republica Dominicana.
Questions concerning this recall may
be directed to the FDA at 1-888-INFO-FDA.
Safety Alerts compiles
comprehensive safety recall information for the United States. SafeMail is a free email
service to warn consumers of faulty products and contaminated foods. For complete
information regarding current recalls, past recalls and timely product warning
notification visit: www.safetyalerts.com.